# SDR HEEA079270

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,493 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 355A08413338
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL CRACKED. SCRAPPED.
